Xiaoqi Yang (杨晓琪)

Professor at Department of Applied Mathematics, Hong Kong Polytechnic University

Professor Yang received his BSc degree in Mathematics from the Chongqing Jianzhu University, Chongqing, a MSc degree in Operations Research and Control Theory from the Institute of System Science at Chinese Academy of Science, China and a PhD degree in Applied Mathematics at University of New South Wales, Australia. He then spent five years at the School of Mathematics and Statistics in the University of Western Australia as a Research Associate (1994-1996), an Australian Research Council postdoctoral fellow (1997) and a lecturer (1998). Since 1999 he has been with the Department of Applied Mathematics, Hong Kong Polytechnic University, as an Assistant Professor (1999-2001), Associate Professor (2002-2004), Professor (2005- ). In 2000 he received the ISI Citation Classic for the paper "The vector complementary problem and its equivalences with the weak minimal element in ordered spaces", Journal of Mathematical Analysis and Applications, Vol. 153 (1990) pp. 136-158. In 2006 he received The First Prize of Natural Science from the Chongqing Municipal Government. In 2000 and 2017 he received the President's Award for Outstanding Performance / Achievement in the category of Research and Scholarly Activities, Hong Kong Polytechnic University respectively.

Publication list (pdf), Research grants (pdf) and the following Research Monographs: 

Goh C.J. and Yang X.Q. Duality in Optimization and Variational Inequalities. CRC Press 2002 
Rubinov A. and Yang X.Q. Lagrange-type Functions in Constrained Nonconvex Optimization. Kluwer 2003 
Chen G.Y., Huang X.X. and Yang X.Q. Vector Optimization: Set-Valued and Variational Analysis. Springer 2005

A List of References for Vector Variational Inequalities

Past and Current Students

Conference talks: 

First- and Second-Order Necessary Conditions via Lower-order Exact Penalty Functions (pdf) 
Lower-order Regularization for Sparse Optimization with Applications (pdf) 
On Error Bound Moduli for Locally Lipschitz and Regular Functions (pdf) 
Lagrange-type Functions with Applications (pdf) 
Piecewise Multicriteria Programs with Applications in Finance (pdf)
Group sparse optimization via $\ell_{p,q}$ regularization (pdf)

I am looking for good graduate students who are interested in my research areas, and can be contacted by email.

Contact details: 

Co-group leader of the research group "Applied Optimization and Operations Research"
Program leader for Master of Science in Applied Mathematics for Science and Technology (63022) Specialisms: i. Actuarial and Investment Science and ii. Decision Science
Telephone: (852) 2766 6954  Fax: (852) 2362 9045  E-mail: mayangxq at polyu.edu.hk
Department of Applied Mathematics, The Hong Kong Polytechnic University, Kowloon, Hong Kong


Last updated on 1 February 2019